Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Discrete Collocation Methods for Second Kind Fredholm Integral Equations

S. Joe
SIAM Journal on Numerical Analysis
Vol. 22, No. 6 (Dec., 1985), pp. 1167-1177
Stable URL: http://www.jstor.org/stable/2157544
Page Count: 11
  • Get Access
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Discrete Collocation Methods for Second Kind Fredholm Integral Equations
Preview not available

Abstract

The numerical solution of second kind Fredholm integral equations by the discrete collocation method and a discrete iterated collocation method is studied. Orders of convergence for the two discrete methods are given for the case in which an interpolatory quadrature rule of appropriate precision is used. If the kernel is sufficiently smooth, these orders of convergence will be the same as those of the exact methods. Some numerical results are given.

Page Thumbnails

  • Thumbnail: Page 
1167
    1167
  • Thumbnail: Page 
1168
    1168
  • Thumbnail: Page 
1169
    1169
  • Thumbnail: Page 
1170
    1170
  • Thumbnail: Page 
1171
    1171
  • Thumbnail: Page 
1172
    1172
  • Thumbnail: Page 
1173
    1173
  • Thumbnail: Page 
1174
    1174
  • Thumbnail: Page 
1175
    1175
  • Thumbnail: Page 
1176
    1176
  • Thumbnail: Page 
1177
    1177